Követés
Edmond W. H. Lee
Edmond W. H. Lee
Professor of Mathematics, Nova Southeastern University
E-mail megerősítve itt: nova.edu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Identity bases for some non-exact varieties
EWH Lee
Semigroup Forum 68 (3), 445–457, 2004
382004
Minimal non-finitely based monoids
EWH Lee, JR Li
Dissertationes Mathematicae 475, 65 pp, 2011
362011
Monoid varieties with extreme properties
M Jackson, EWH Lee
Transactions of the American Mathematical Society 370 (7), 4785–4812, 2018
322018
On the structure of the lattice of combinatorial Rees–Sushkevich varieties
EWH Lee, MV Volkov
Semigroups and Formal Languages, 164–187, 2007
312007
Finite basis problem for semigroups of order five or less: generalization and revisitation
EWH Lee
Studia Logica 101 (1), 95–115, 2013
302013
Varieties generated by 2-testable monoids
EWH Lee
Studia Scientiarum Mathematicarum Hungarica 49 (3), 366–389, 2012
302012
Limit varieties generated by completely 0-simple semigroups
EWH Lee, MV Volkov
International Journal of Algebra and Computation 21 (1–2), 257–294, 2011
302011
Subvarieties of the variety generated by the five-element Brandt semigroup
EWH Lee
International Journal of Algebra and Computation 16 (2), 417–441, 2006
292006
Finitely based finite involution semigroups with non-finitely based reducts
EWH Lee
Quaestiones Mathematicae 39 (2), 217–243, 2016
262016
Minimal non-finitely based semigroups
EWH Lee, JR Li, WT Zhang
Semigroup Forum 85 (3), 577–580, 2012
252012
Maximal Specht varieties of monoids
EWH Lee
Moscow Mathematical Journal 12 (4), 787–802, 2012
252012
Finite basis problem for semigroups of order six
EWH Lee, WT Zhang
LMS Journal of Computation and Mathematics 18 (1), 1–129, 2015
242015
Combinatorial Rees–Sushkevich varieties are finitely based
EWH Lee
International Journal of Algebra and Computation 18 (5), 957–978, 2008
242008
On the variety generated by some monoid of order five
EWH Lee
Acta Scientiarum Mathematicarum 74 (3–4), 507–535, 2008
232008
Some conditions related to the exactness of Rees–Sushkevich varieties
SI Kublanovsky, EWH Lee, NR Reilly
Semigroup Forum 76 (1), 87–94, 2008
212008
Finite involution semigroups with infinite irredundant bases of identities
EWH Lee
Forum Mathematicum 28 (3), 587–607, 2016
202016
Finitely generated limit varieties of aperiodic monoids with central idempotents
EWH Lee
Journal of Algebra and its Applications 8 (6), 779–796, 2009
202009
Equational theories of unstable involution semigroups
EWH Lee
Electronic Research Announcements in Mathematical Sciences 24, 10–20, 2017
192017
Hereditarily finitely based monoids of extensive transformations
EWH Lee
Algebra Universalis 61 (1), 31–58, 2009
182009
Minimal semigroups generating varieties with complex subvariety lattices
EWH Lee
International Journal of Algebra and Computation 17 (8), 1553–1572, 2007
182007
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20